# SDR 2004F00217

- Difficulty date: November 18, 2003
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 311856301
- Condition: Failed
- Location: Lt Engine
- Part time: 15,235 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

FLT 9236 - EYQ/TPA - AFTER CLEARANCE FOR TAKEOFF, LEFT ENGINE FAILED.  ENGIEN IMMEDIATELY SECURED.  ABORTED TAKEOFF.  AIRCRAFT RETURNED TO THE GATE.  DEMATED POEWR SECTION FROM GAS GENERATOR AND DETERMINED THAT POWER TURBINE BLADES WERE BROKE OFF AT THE BLADE ROOT.  POWER SECTION HAS MAJOR INTERNAL DAMAGE.  REPLACED LEFT POWER SECTION MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  CONFIRMED 2ND STAGE POWER TURBINE BLADE FAILURE.  SUBSTANTIAL DAMAGE OCCURRED.  ONLY 'STUBS' REMAIN.  FULL OVERHAUL OF POWER SECTION REQUIRED.  (M)
